On Supersaturated Semigroups
PDF

Keywords

Semigroup
epimorphism
dominion
saturated and supersaturated semigroups
zigzag equations

How to Cite

Noor Alam, & Noor Mohammad Khan. (2015). On Supersaturated Semigroups. Journal of Advances in Applied &Amp; Computational Mathematics, 2(2), 58–60. https://doi.org/10.15377/2409-5761.2015.02.02.3

Abstract

In this paper, we prove the long known open problem and converse part of the Higgin's result that any globally idempotent ideal of a supersaturated semi-group is supersaturated.

https://doi.org/10.15377/2409-5761.2015.02.02.3
PDF

References

Alam N and Khan NM. Epimorphisms, closed and supersaturated semi-groups, Commun Algebra 2014; 42: 3137-3146. http://dx.doi.org/10.1080/00927872.2013.781609

Clifford AH and Preston GB. The Algebraic Theory of Semigroups. Math Surveys No.7, Amer Math Soc Providence RI 1961; I. 1967; II.

Higgins PM. Saturated and closed varieties of semigroups. J Aust Math Soc 1984; 36: 153-175. http://dx.doi.org/10.1017/S1446788700024629

Higgins PM. Epimorphisms, dominions and semigroups. Algebra Univers 1985; 21: 225-233. http://dx.doi.org/10.1007/BF01188058

Howie JM. An Introduction to semigroup. Theory London Math Soc Mono-graph. Academic Press San Diego 1976; Vol.7.

Isbell JR. Epimorphisms and dominions. Proc of the conference on Cate-gorical Algebra, LaJolla, Lange and Springer, Berlin 1966; 232-246. http://dx.doi.org/10.1007/978-3-642-99902-4_9

Khan NM and Shah AH. Epimorphisms, dominions and permutative semi-groups, Semigroup Forum 2010; 80: 181-190. http://dx.doi.org/10.1007/s00233-009-9198-1

Creative Commons License

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

Copyright (c) 2015 Noor Alam, Noor Mohammad Khan